# SDR FDEA201110194590

- Difficulty date: October 19, 2011
- Submitted: October 20, 2011
- Operation: Air carrier
- Aircraft: N990FD
- Make and model: Boeing 757232
- Aircraft serial: 22909
- Aircraft time: 79,030 hours, 38,920 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Condition: Gouged
- Location: Zone 300
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT FUSELAGE BULKHEAD AT STA 1885.2 EXISTING DOUBLER HAS GOUGE.  R & R DOUBLER STA 1885.2, RBL 7 IAW SRM 53-80-08, FIG 201, REPAIR 2.  MAJOR REPAIR.
